# SDR UPS08851376

- Difficulty date: December 27, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT HORIZ STAB REAR SPAR WEB CRACKED 2EA PLACES AT INBOARD LIGHTNING HOLE.  REMOVED, FABRICATED, AND INSTALLED REPAIR WEB ON LT HORIZ STAB REAR SPAR AT INBOARD LIGHTNING HOLE IAE DWG 5652086, AND SRM 51-03-00.
